MathSciNet Relay Station
MathSciNet bibliographic data
MR2495768 (2010f:11109) 11G50 (11G10 14K12 14K15)
Habegger, P. Intersecting subvarieties of abelian varieties with algebraic subgroups of complementary dimension. Invent. Math. 176 (2009), no. 2, 405–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement